# SDR SWAA030113

- Difficulty date: January 17, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,870 hours, 56,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: 6551463
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORROSION ON THE L1 GIRT BAR ATTACH FITTINGS BS 312 AND BS 344.  REMOVED AND REPLACED THE L1 GIRT BAR ATTACHED FITTINGS PER MM.
